# SDR SWAA2021050563749

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;PANEL 242D TOP SKIN FIBER STRANDS SHOWIN 4 EACH AREAS / REPAIRED AND INSTALLED 1 EA NEW INSERT PASSENGER CABIN FLOOR STRUCTURE PANEL 242D TOP SKIN FIBER STRANDS AS SHOWN IN 4 EA AREAS IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL 2
